# SDR SWAA2022021568849

- Difficulty date: June 23, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 27,590 hours, 16,389 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT FLLOR BOARD ATTACH POINTS. STA.274-294 BL0. / REMOVED AND REPLACE FLOOR SUPPORT INTERCOSTAL PER SRM 51-40-02.
